# SDR HYIA201605003

- Difficulty date: May 9, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N663AA
- Make and model: Cessna 402C
- Aircraft serial: C4020123
- Aircraft time: 17,825 hours, 2,438 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED FUEL SMELL IN COCKPIT WITH CABIN HEAT ON IN FLIGHT.  OPERATIONS CHECKED HEATER SYS & CHECKED FOR FUEL LEAKS & FUEL SMELL, COULD NOT DUPLICATE IAW MM 21-40-00.
